# SDR UPS03240056

- Difficulty date: January 7, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK INDICATION IN ONE HOLE BS 870 LT HOLE LOCATED 2ND FASTENER ROW FROM FWD EDGE OF FITTING TOP FASTENER HOLE OF LWR FITTING.  REPAIRED IAW UPS EO B727-5310-3057-H.
